skip to main content


This content will become publicly available on November 1, 2024

Title: Using covariant Lyapunov vectors to quantify high-dimensional chaos with a conservation law
Award ID(s):
2138055
NSF-PAR ID:
10492606
Author(s) / Creator(s):
;
Publisher / Repository:
American Physical Society (APS)
Date Published:
Journal Name:
Physical Review E
Volume:
108
Issue:
5
ISSN:
2470-0045
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found